# SDR ASAA2018030923806

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 36,240 hours, 10,895 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AND FIRST OFFICER`S COMMUNICATION PANELS DISPLAY FAILED WHEN HF 2 IS SELECTED.  ACFT GROUNDED. CYCLED THE HF 2 CIRCUIT BREAKER P6-1 D2, SYSTEM RESTORED TO NORMAL. ACCOMPLISHED HF OPS TEST IAW AMM 23-11-00-710-801.  GROUND VERIFICATION TEST PASSED, NO HISTORY PAST 30 DAYS.
